# SDR REXA97236

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Converter
- Part number: LT52A
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK, FO'S KNEE PANEL BACK LIGHT INOP.  REMOVED AND REPLACED CONVERTER FOR ROOF PANEL BACK LIGHTING IAW JS MM 33-10-17.  KNEE PANEL BACKLIGHT OPS CHECK GOOD.  (M)
